# SDR QXEA2021122200561

- Difficulty date: December 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 13,032 hours, 7,640 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARRIVING AT GATE A2 IN PAE, MAIN CABIN DOOR COULD NOT BE OPENED. REMOVED FROM SERVICE. UPON ARRIVING TO AIRCRAFT, FOUND MAIN CABIN L1 DOOR OPEN. OPERATED DOOR, DOOR OPERATES NORMALLY. DUE TO HISTORY PERFORMED MAIN CABIN DOOR "HARD TO OPEN" E175 FIM 52-11-00-810-806-A. NO DEFECTS NOTED. PERFORMED DOOR SEAL ANTI-ICING IAW E175 AMM 52-00-21-660-801-A, L1 DOOR BOX MECHANISM LUBRICATION IAW E175 AMM 52-11-22-600-801-A AND L1 DOOR GIRT BAR SERVICING IAW E175 AMM 52-11-41-600-801-A AS A PRECAUTION. PERFORMED CABIN PRESSURIZATION FUNCTIONAL TEST IAW E175 AMM 21-31-00-720-802-A. COULD NOT DUPLICATE DEFECT. REFERENCE W/0 310633 N/R-00004 L1 DOOR MAIN LINING REMOVED/INSTALL. REFERENCE W/O 310633 N/R-00003 L1 DOOR EMERGENCY SLIDE REMOVAL/INSTALL. COULD NOT DUPLICATE DEFECT. DOOR CONTINUES TO OPERATE NORMALLY. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
